# SDR CA080621001

- Difficulty date: June 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE REPORTED HIGH OPERATING TEMP. ATTEMPTED POWER CHECK BUT NOTED 790 DEGREE TOT IN HOVER. ABORTED POWER CHECK UPON FURTHER VISUAL INSP FOUND RT ARM PIT CRACKED APPROX 5 INCH CRACK.
